Zum Inhalt springen
Benadryl Ultratabs Allergy Relief Medicine, 25 mg Diphenhydramine HCl Antihistamine Tablets For Relief of Cold & Allergy Symptoms Like Sneezing, Runny Nose, & Itchy Eyes & Throat, 24 ct

Price:

7,53 €


Benadryl Ultratabs Allergy Relief Medicine, 25 mg Diphenhydramine HCl Antihistamine Tablets For Relief of Cold & Allergy Symptoms Like Sneezing, Runny Nose, & Itchy Eyes & Throat, 24 ct

https://nutricity.lu/shop/brswihalo54bwfdy-benadryl-ultratabs-allergy-relief-medicine-25-mg-diphenhydramine-hcl-antihistamine-tablets-for-relief-of-cold-allergy-symptoms-like-sneezing-runny-nose-itchy-eyes-throat-24-ct-148333 https://nutricity.lu/web/image/product.template/148333/image_1920?unique=dd00b71

Stock Expiry Date*: 22-03-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ALLERGY RELIEF MEDICATION: 24-count package of Benadryl Allergy Tablets for allergy relief help to alleviate symptoms associated with allergies such as sneezing, runny nose, itchy throat or nose, and itchy/watery eyes
  • ANTIHISTAMINE TABLETS: This allergy medicine temporarily provides relief of hay fever and other upper respiratory symptoms such as sneezing and runny nose. It also provides relief from common allergens such as tree pollen, dust, mold and pet dander
  • COLD SYMPTOM RELIEF: The antihistamine tablets with diphenhydramine hydrochloride feature an effective and powerful formula that works when you need it most. The tablets for multi-symptom relief help tackle both cold and allergy symptoms
  • DIPHENHYDRAMINE HCl FORMULA: Benadryl allergy medicine is formulated with 25 mg of diphenhydramine hydrochloride, an antihistamine that works to help provide allergy and upper respiratory relief
  • POWERFUL ALLERGY & COLD RELIEF IN JUST 1 PILL: Adults & children 12+, take one to two allergy tablets every four to six hours. Children ages 6-12, take one allergy medicine tablet every four to six hours. Do not give more than six doses in 24 hours

7,53 € 7.53 EUR 7,53 € Inklusive Steuern

Not Available For Sale

(0,31 € / events)

Displayed price includes all duties & taxes.

  • Marke
  • Geschmack
  • Stückzahl
  • Formblatt
  • Positionsgewicht
  • Produktvorteile
  • Anzahl der Positionen
  • Dosierungsform
  • Hersteller
  • Zutaten
  • Produkttyp
  • Spezifische Verwendungen für Produkte
  • Aktive Zutaten
  • UPC
  • Modellbezeichnung
  • Global Trade Identification Number
  • Name des Pakets
  • Zielgruppe
  • Net Content Count
  • Nettogehalt
  • Markenname
  • Beschreibung des Altersbereichs
  • Containertyp
  • Nummer des Herstellers
  • Modellnummer
  • Positionsmaße
  • Zusätzliche Merkmale
  • Bestimmungskörperteil

Diese Kombination existiert nicht.

Kontaktieren Sie uns
Allergikermedizin
Zutaten Titandioxid, Hypromellose, Magnesiumstearat, Mikrokristalline Cellulose, Croscarmelloses Natrium, Polyethylenglykol, zweibasiges Calciumphosphat, Polysorbat 80, D&C Red Nr. 27 Aluminiumsee, Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax
Zielgruppe Unisex-Erwachsene, Unisexkinder
Marke Benadryl
Geschmack nicht aromatisiert
Stückzahl 24 Zähler
Formblatt Tablette
Positionsgewicht 0,02 Pfund
Produktvorteile Allergikerkontrolle
Anzahl der Positionen 1
Dosierungsform Tabletten
Hersteller Kenvue
Produkttyp Allergikermedizin
Spezifische Verwendungen für Produkte Allergie
Aktive Zutaten Diphenhydramin Hcl
UPC 312547170314
Modellbezeichnung Benadryl Ultratabs Antihistamine
Global Trade Identification Number 00312547170314
Name des Pakets Flasche
Net Content Count 24 Count
Nettogehalt 3.2 Pounds
Markenname Benadryl
Beschreibung des Altersbereichs Erwachsener
Containertyp Flasche
Nummer des Herstellers 416436
Modellnummer 416436
Positionsmaße 3.6 x 3.5 x 0.8 inches
Zusätzliche Merkmale Allergy Control
Bestimmungskörperteil Augen
  • Buy Four or More Offer

    5 % Rabatt beim Kauf von 4 oder mehr Artikeln

  • Next Purchase Offer
    Erhalten Sie 5% Rabatt auf Ihren nächsten Einkauf.
  • Ships From(Luxembourg)
    Bestellungen werden aus Brooklyn, USA, bearbeitet und versendet.

  • Delivery Offer(Luxembourg)
    Kostenloser Versand bei qualifizierten Bestellungen.
Delivery Detail
Voraussichtliche Lieferzeiten: 12–26 Tage (International). 3–6 Tage (Inland).
Safe Checkout
Garantierter sicherer Checkout
Return Policy

30-Tage Rückgabegarantie
Vertrauensbasierte Käufe mit 30-tägiger Rückgabebetreuung.

Free Return Pickup
Kostenlose Rückholabholung verfügbar
Wir kümmern uns um Rücksendungen von Ihrer Haustür aus, ohne zusätzliche Kosten.


Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow allergy medicine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. From a trusted allergy brand, Benadryl Ultratabs with diphenhydramine hydrochloride 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when used as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief.

Important information

Ingredients

Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax, croscarmellose sodium, D&C red no. 27 aluminum lake, dibasic calcium phosphate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.6 x 3.5 x 0.8 inches; 0.32 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

7 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-09-29 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Nahrungsergänzungsmittel sind keine Medikamente. Die auf dieser Website verkauften Produkte sind nicht dazu bestimmt, eine Krankheit zu diagnostizieren, zu behandeln, zu heilen oder zu verhindern. Wenn Sie gesundheitliche Probleme haben, konsultieren Sie immer einen qualifizierten Gesundheitsfachmann vor der Anwendung. Die individuellen Ergebnisse können variieren. Mit der Aufgabe einer Bestellung stimmen Sie zu, die Einfuhrbestimmungen Ihres Landes einzuhalten. Wir übernehmen die anwendbaren Gebühren und Steuern, wo dies angegeben ist.

*Informationen zum Ablaufdatum :
Bitte beachten Sie, dass das Ablaufdatum von Charge zu Charge variieren kann. Wir garantieren jedoch, dass alle an unsere Kunden versandten Produkte eine gültige Haltbarkeit haben und zum Zeitpunkt der Lieferung nicht abgelaufen sind.